# SDR AALA201610139011

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 27,397 hours, 10,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FALLS OFF EMERGENCY EXIT MARKER LIGHT AT DOOR L3.  R & R THE LENS IAW AMM 33-51-13-400-001-A, LIGHT OPS CHECKED GOOD.
